Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

On levlen BC, experiencing no period, had an orgasm in her. Could she be possibly pregnant?

My girlfriend has been on levlen BC for about two months and has been on the dot with it. she is experiancing no period right now when i guess it is her normal time. she is about 2 days late so this makes her uneasy. we have just played the tip game before but i have never had an orgasm in her or anything close to that. could she be possibly pregant?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The chances of pregnancy are very rare in your case because she is on birth control pills regularly and you don't ejaculate inside the vagina.
You should consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy.
Hope I have answered your query If you have further questions I will be happy to help you.
Take care.
Answered: Sat, 18 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor